| Model Number |
02.12.E0411FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 july 2026: lot 2336593: (b)(4) items manufactured and released on 22-sep-2023.Expiration date: 06-sep-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient had knee instability due to an attenuated pcl and the cause is unknown.There was no indication of trauma or a fall.At about 2 years and 2 months post primary the surgeon revised the flex 4r - 11mm insert to a flex 4r - 13mm for increased stability.The surgery was completed successfully.